Applications of Mathematics

ISSN: 0862-7940 (Print) 1572-9109 (Online)

Description

Applications of Mathematics presents research directed towards applications of mathematical methods in various branches of science and engineering. Among the areas covered are, in particular, engineering problems (such as mechanics of solids, fluid mechanics, electrical engineering, kinematics and similar), solution of differential and integral equations related to applications, mathematical physics, optimization, probability, and mathematical statistics. The journal also features book reviews and news.More information is available at the publishers' website via the following link:
http://am.math.cas.cz/

18 Volumes 104 Issues 588 Articles available from 1997 - 2014

Browse Volumes & Issues